# SDR ASAA2015112113904

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 22,150 hours, 6,711 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007702
- Condition: Failed
- Location: Left
- Part time: 9,039 hours, 2,716 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING THE FLIGHT.  ACFT GROUNDED. R & R LT FMCS COMPUTER IAW AMM 34-61-02.  ACCOMPLISHED SOFTWARE LOAD IAW AMM 34-61-00 VIA CROSSLOAD.  SYS OPS CHECKS NORMAL IAW AMM 34-61-00.
